# SDR 2003FA0001136

- Difficulty date: September 1, 2003
- Submitted: November 7, 2003
- Operation: General aviation
- Aircraft: N85965
- Make and model: Cessna 337D
- Aircraft serial: 3371037
- Engine: Cont IO360*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Caliper
- Condition: Cracked
- Location: Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT BEGAN TO SHAKE WHILE TAXIING, FELT LIKE SOMEONE WAS TAPPING ON THE RIGHT BRAKE PEDAL.  FLANGE AT THE BEAD CRACKED (ABOUT 5 INCHES LONG) AND WAS CATCHING ON BRAKE CALIPER.  NO KNOWN HARD LANDINGS.  POSSIBLE CAUSE:  WHEEL TOO SMALL FOR AIRCRAFT.  CORROSION AND STRESS FROM 8 PLY TIRE AND 55 PSI AIR PRESSURE.  SAVING THE PART.
